Translator Disclaimer
March/April 2009 Distributed delay logistic equations with harvesting
P. Satiracoo, T. Suebcharoen, Graeme C. Wake
Differential Integral Equations 22(3/4): 321-337 (March/April 2009).

Abstract

In this paper, we present four models for distributed delay logistic equations with harvesting. We study the behavior of the solutions and the stability of the equilibria in each models. Further, we consider the existence of bifurcation for a distributed delay logistic equation with harvesting and a discounted past. We show that the long-term outcomes are affected by the discounting of the past history, and the nature of the harvesting strategy (constant or proportional harvesting are considered). Finally, a numerical simulation is performed to illustrate the obtained results.

Citation

Download Citation

P. Satiracoo. T. Suebcharoen. Graeme C. Wake. "Distributed delay logistic equations with harvesting." Differential Integral Equations 22 (3/4) 321 - 337, March/April 2009.

Information

Published: March/April 2009
First available in Project Euclid: 20 December 2012

zbMATH: 1240.45021
MathSciNet: MR2492824

Subjects:
Primary: 35A05, 35B40, 35B41

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.22 • No. 3/4 • March/April 2009
Back to Top